On a Riemannian space of class one and its associated space
Matematički vesnik, Tome 24 (1972) no. 1, p. 333
Cet article a éte moissonné depuis la source eLibrary of Mathematical Institute of the Serbian Academy of Sciences and Arts
Classification :
53B99
@article{MV_1972_24_1_a42,
author = {R. K. Garai},
title = {On a {Riemannian} space of class one and its associated space},
journal = {Matemati\v{c}ki vesnik},
pages = {333 },
year = {1972},
volume = {24},
number = {1},
url = {http://geodesic.mathdoc.fr/item/MV_1972_24_1_a42/}
}
R. K. Garai. On a Riemannian space of class one and its associated space. Matematički vesnik, Tome 24 (1972) no. 1, p. 333 . http://geodesic.mathdoc.fr/item/MV_1972_24_1_a42/